# SDR USAA920081437

- Difficulty date: July 28, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 22,588 hours, 13,770 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Part number: 9115M31P06
- Condition: Stalled
- Location: Nr 1 Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, A

## Discrepancy

FLT 792, ACFT EXPERIENCED NR 1 ENG FAILURE AFTER TAKEOFF.  CAPTAIN REPORTED A LOUD BANG PRIOR TO FINAL FLAP RETRACTION PROBABLY FROM A COMPRESSOR STALL.  THEN EXPERIENCED ENG SURGING, VIBRATION AND A MAX ENG TEMP READING. THE CREW SHUTDOWN ENG AND RETURNED TO NAS AFTER DECLARING AN EMERGENCY.  CAPTAIN ALSO REPORTED NO ECAM WARNINGS OF ENG PROBLEMS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  (S) MX R&R THE NR 1 ENGINE.  ENGINE RUN/LEAK CHECK GOOD.  VENDOR TEARDOWN REPORT INDICATES THE ANTI ROTATION PIN AT THE VSV SHROUD LIBERATED CAUSING DAMAGE TO THE COMPRESSOR.
